MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number M001468110
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 20nov2024.It was reported that the tip of the wire was asymmetrical, and not straight.A 165cm transend guidewire was selected for use.When the package was opened, the tip was found asymmetrical, and not straight.The procedure was completed with another of the same device.No complications were reported, and the patient condition following procedure was stable.However, returned device analysis revealed that the proximal polymer jacket was peeled.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.Device evaluated by mfr.: the device was returned for analysis.Visual inspection observed that the proximal polymer jacket was peeled and bent at the distal tip.Based on the evidence, the reported allegation of damage tip was confirmed, since the kink and peeled was found during the product inspection that could have contributed to the reported issue.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20866834
Report Number2124215-2024-76180
Device Sequence Number12905106
Product Code DQX
UDI-Device Identifier08714729326281
UDI-Public08714729326281
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberM001468110
Device Catalogue NumberM001468110
Device Lot Number0033394776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale